# SDR SWAA2016091407785

- Difficulty date: September 9, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 71,056 hours, 57,661 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 657378212
- Part serial: 2560
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER SURFACE REAR SPAR UPPER CAP CORRODED BETWEEN 12.5" AND 84".  R & R STABILIZER IAW MM.
